Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have dizziness, loss of energy, burning sensation in hands and feet. High prolactin. Done MRI. Cancer?

Hi.. I am 24 year old. I just found out through MRI which was done due to high prolactin that I ve 3.2mm microadenoma. Doctor gave me medicine and said i should eat it for a year and then another MRI will be done to check the size reduction. I feel dizzy and seems like no energy in my body. Also, I feel burning sensation in my hands and feet . Is this due to medicine or tumor . I would like to know what should be my next step. Do i need to consult another doctor? what are the chances of increse in tumor? Is this related to cancer?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
Hi there, It seems you are having side effects of your medicine which belongs to group of dopamine agonists. The dosing has to closely monitored and dose if need be has to be increased slowly and that is why has to be taken under supervision of physician. if you are having plenty of weakness and dizziness contact or inform your doctor about it.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor